Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Improved error bounds
for scattered data interpolation
by radial basis functions

Author: R. Schaback
Journal: Math. Comp. 68 (1999), 201-216
MSC (1991): Primary 41A15, 41A25, 41A30, 41A63, 65D10
MathSciNet review: 1604379
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: If additional smoothness requirements and boundary conditions are met, the well-known approximation orders of scattered data interpolants by radial functions can roughly be doubled.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC (1991): 41A15, 41A25, 41A30, 41A63, 65D10

Retrieve articles in all journals with MSC (1991): 41A15, 41A25, 41A30, 41A63, 65D10

Additional Information

R. Schaback
Affiliation: Institut für Numerische und Angewandte Mathematik, Georg-August-Universität, Lotzestrasse 16-18, 37083, Göttingen, Germany

Received by editor(s): May 10, 1996
Received by editor(s) in revised form: May 21, 1997
Article copyright: © Copyright 1999 American Mathematical Society